Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1985, Volume 24, Number 2, Pages 127–172 (Mi al1897)  

This article is cited in 4 scientific papers (total in 4 papers)

Characterization of groups $SL_2(K)$ and ${ Sz}(K)$ over a locally finite field $K$ of characteristic $2$

A. N. Izmailov


Full text: PDF file (18735 kB)

Bibliographic databases:

Citation: A. N. Izmailov, “Characterization of groups $SL_2(K)$ and ${ Sz}(K)$ over a locally finite field $K$ of characteristic $2$”, Algebra Logika, 24:2 (1985), 127–172

Citation in format AMSBIB
\Bibitem{Izm85}
\by A.~N.~Izmailov
\paper Characterization of groups ${\rm SL}_2(K)$ and ${\rm
Sz}(K)$ over a locally finite field $K$ of characteristic
$2$
\jour Algebra Logika
\yr 1985
\vol 24
\issue 2
\pages 127--172
\mathnet{http://mi.mathnet.ru/al1897}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=816574}


Linking options:
  • http://mi.mathnet.ru/eng/al1897
  • http://mi.mathnet.ru/eng/al/v24/i2/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Senashov, “Characterization of generalized Chernikov groups among groups with involutions”, Math. Notes, 62:4 (1997), 480–487  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. I. Sozutov, A. K. Shlepkin, “On Some Groups with Finite Involution Saturated with Finite Simple Groups”, Math. Notes, 72:3 (2002), 398–410  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. A. Shlepkin, “Groups with a strongly embedded subgroup saturated with finite simple non-abelian groups”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 31 (2020), 132–141  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:11
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021